Q. Ate bromethalin
Rat poison pack eaten
Create an account to access Dr. Deliman’s answer to this concern.
The vet's response to this question is only available to members of Dr.Tail Create a new account to access +100K cases in Dr.Tail.
- 24/7 priority consultations
- Analysis of the cause of the issue
- Home treatments and care tips
- Guidelines for vet visits
- Vet experts matched to your needs
Thank you for using our service. If your dog has ingested rat poison, it is important to seek veterinary care as soon as possible. Bromethalin is a type of rodenticide that can be highly toxic to dogs and can cause serious symptoms such as tremors, seizures, and difficulty walking. In severe cases, it can lead to brain swelling and death.
Before going to the animal hospital, try to determine how much rat poison your dog ingested and when. This information will be helpful for the veterinarian to determine the appropriate course of treatment. If you have the packaging for the rat poison, bring it with you to the hospital.
If you are unable to get to the animal hospital immediately, you can try to induce vomiting by giving your dog hydrogen peroxide (1 teaspoon for every 10 pounds of body weight). However, do not induce vomiting if your dog is having seizures or is unconscious.
It is important to note that inducing vomiting is not a substitute for veterinary care and you should still seek medical attention for your dog as soon as possible.
If you have any additional questions, please don’t hesitate to come back to us! Thank you.